Zeitschrift | Band | Artikel
The equational theories of representable residuated semigroups
pp. 2151-2158
Deprecated: strlen(): Passing null to parameter #1 ($string) of type string is deprecated in /home/clients/b010bcc84441ff7c5adbaf4e922effaa/web/mom/module/pub/view-inc.php on line 374
Abstrakt
We show that the equational theory of representable lower semilattice-ordered residuated semigroups is finitely based. We survey related results.
Publication details
Published in:
Székely Gergely (2015) Logic and relativity theory. Synthese 192 (7).
Seiten: 2151-2158
DOI: 10.1007/s11229-014-0513-3
Referenz:
Mikulás Szabolcs (2015) „The equational theories of representable residuated semigroups“. Synthese 192 (7), 2151–2158.


